Open Access
Translator Disclaimer
2011 Existence Results for Nonlinear Fractional Differential Equations with Four-Point Nonlocal Type Integral Boundary Conditions
Bashir Ahmad, Sotiris K. Ntouyas
Afr. Diaspora J. Math. (N.S.) 11(1): 29-39 (2011).

Abstract

In this paper, we investigate some new existence results for nonlinear fractional differential equations of order $q \in (1,2]$ with four-point nonlocal integral boundary conditions by applying standard fixed point theorems and Leray-Schauder degree theory. Our results are new in the sense that the nonlocal parameters in four-point integral boundary conditions for the problem appear in the integral part of the conditions in contrast to the available literature on four-point fractional boundary value problems which deals with the four-point boundary conditions restrictions on the solution or gradient of the solution of the problem. Some illustrative examples are presented.

Citation

Download Citation

Bashir Ahmad. Sotiris K. Ntouyas. "Existence Results for Nonlinear Fractional Differential Equations with Four-Point Nonlocal Type Integral Boundary Conditions." Afr. Diaspora J. Math. (N.S.) 11 (1) 29 - 39, 2011.

Information

Published: 2011
First available in Project Euclid: 21 April 2011

zbMATH: 1241.26004
MathSciNet: MR2792208

Subjects:
Primary: 26A33
Secondary: 34A12 , 34A40

Keywords: existence, contraction principle , four-point integral boundary conditions , Fractional differential equations , Krasnoselskii's fixed point theorem , Leray-Schauder degree

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.11 • No. 1 • 2011
Back to Top